# SDR CA131030005

- Difficulty date: October 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 41,370 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 155507
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER O/H, MLG ACTUATOR WAS INSTALLED AND WHEN JACKED, FUNCTIONED ON RETRACTION, BUT FAILED ON EXTENSION DURING GEAR SWING.
